MathSciNet Relay Station
MathSciNet bibliographic data
MR499325 (58 #17224) 32G13 (14D20 14J15)
Kiĭ, K. I. The local Torelli theorem for manifolds with a divisible canonical class. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 42 (1978), no. 1, 56–69, 214.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement